# SDR DL72W953129

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5754 · Leading Edge Devices
- Part: Doublers
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, NR 3 L/E SLAT ACT ROD END I/B AND O/B SUPPORT RIB DOUBLERS CRACKED.  REPLACED DOUBLERS PER M/M 57-54-0 PG 803 TO 805.
